# SDR 2019FA0000226

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: General aviation
- Aircraft: N53SD
- Make and model: Snias AS350B2
- Aircraft serial: 2446
- Aircraft time: 6,672 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,672 hours, 5,772 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292002550
- Part serial: 9107
- Condition: Making Metal
- Part time: 6,672 hours, 5,772 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN ENGINE CHIP LIGHT DURING FLIGHT. METAL PARTICLES NOTED ON LOWER CHIP DETECTOR. PARTICLES AND OIL SENT TO LAB FOR ANALYSIS AND WAS DETERMINED TO BE BEARING MATERIAL. ENGINE REMOVED AND RETUNED FOR REPAIR.
